# SDR IPXA2016082807527

- Difficulty date: August 7, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R3 DOOR INNER FRAME SKIN CRACKED AT UPPER AFT CORNER CRACKED.  REPAIRED IAW EA 011-5310-01-A6388 REV. IR AND EO MD11-5310-61688-A.  MAJOR
